# SDR 95ZZZX6473

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50EG
- Make and model: Bolkms BO105S
- Aircraft serial: S348
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: 0030006
- Condition: Inoperative
- Location: Elt
- Component: Pointer, ELT3000
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ARTEX ALKALINE ELT BATTERY PACK WAS FOUND INOPERATIVE DURING YEARLY ELT OPERATIONS CHECK REQUIRED BY FAR 91.207.  BATTERY PACK WAS MANUFACTURED AUGUST, 1994, INSTALLED SEPTEMBER 7, 1994.  ELT WAS NOT ACTIVATED OR TESTED EXTENSIVELY, NO MORE THAN 10 MINUTES TOTAL OPERATING TIME ACCUMULATED WITHIN THE LAST YEAR.
